Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Edronax problems

Posted by george w on August 24, 2003, at 9:29:38

In reply to Re: Edronax problems george w, posted by Ame Sans Vie on August 24, 2003, at 8:03:11

> So you were taken directly off the Effexor with no tapering? How recently did you begin the Edronax?
>
> My guess would be that it's Effexor withdrawal, which can be an absolute nightmare.


Yeah, no tapering and straight on to 8mg of Edrinax. I started three days ago.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[253564]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:george w thread:253555
URL: http://www.dr-bob.org/babble/20030823/msgs/253564.html